The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 20, Issue 7, 2018
Metadata
 

Strongly minimal theories with recursive models
Uri Andrews and Julia F. Knight
pp. 1561–1594
Abstract | Full-Text PDF (251 KB) | Metadata

Small scale distribution of zeros and mass of modular forms
Stephen Lester, Kaisa Matomäki and Maksym Radziwiłł
pp. 1595–1627
Abstract | Full-Text PDF (245 KB) | Metadata

Homology of Hilbert schemes of points on a locally planar curve
Jørgen Vold Rennemo
pp. 1629–1654
Abstract | Full-Text PDF (213 KB) | Metadata

Inverting the signature of a path
Terry J. Lyons and Weijun Xu
pp. 1655–1687
Abstract | Full-Text PDF (247 KB) | Metadata

Quasi-linear PDEs and low-dimensional sets
John L. Lewis and Kaj Nyström
pp. 1689–1746
Abstract | Full-Text PDF (367 KB) | Metadata

Rational exponents in extremal graph theory
Boris Bukh and David Conlon
pp. 1747–1757
Abstract | Full-Text PDF (149 KB) | Metadata

The frequency and the structure of large character sums
Jonathan Bober, Leo Goldmakher, Andrew Granville and Dimitris Koukoulopoulos
pp. 1759–1818
Abstract | Full-Text PDF (528 KB) | Metadata